# SDR RAIA201509030001

- Difficulty date: September 3, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N856HK
- Make and model: Emb EMB-145MP
- Aircraft serial: 145441
- Aircraft time: 27,080 hours, 21,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Dim
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FUSELAGE FORWARD EMERGENCY LIGHT FOUND DIM.  MAINTENANCE REPLACED THE BULB, OPS CHECKED GOOD.
